Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



The Hayman-Wu constant

Author: Knut Øyma
Journal: Proc. Amer. Math. Soc. 119 (1993), 337-338
MSC: Primary 30C85
MathSciNet review: 1149976
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The Hayman-Wu constant is at least $ {\pi ^2}$.

References [Enhancements On Off] (What's this?)

  • [1] J. Fernandez, J. Heinonen, and O. Martio, Quasilines and conformal mappings, J. Analyse Math. 52 (1989), 117-132. MR 981499 (90a:30017)
  • [2] B. Flinn, Hyperbolic convexity and level sets of analytic functions, Indiana Univ. Math. J. 32 (1983), 831-841. MR 721566 (85b:30010)
  • [3] W. K. Hayman and J. M. G. Wu, Level sets of univalent functions, Comment. Math. Helv. 56 (1981), 366-403. MR 639358 (83b:30008)
  • [4] K. Øyma, Harmonic measure and conformal length, Proc. Amer. Math. Soc. 115 (1992), 687-690. MR 1101991 (92i:30007)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30C85

Retrieve articles in all journals with MSC: 30C85

Additional Information

Keywords: Harmonic measure, conformal mapping
Article copyright: © Copyright 1993 American Mathematical Society

American Mathematical Society